MAUDE Adverse Event Report: ASSUT EUROPE SPA OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

ASSUT EUROPE SPA OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number PU693IHBQ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 device code a0401 is being used to capture the reportable event of suture break.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch 2-0 polypropylene suture was used in an endoscopic sleeve gastroplasty procedure on (b)(6) 2024.The physician report that during the procedure the suture broke.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: boston scientific corporation does not have a regulatory/contractual obligation to report for this device.Assut europe spa owns all product approval, vigilance reporting, and post market surveillance responsibility.Therefore, this event was reported in error.With all the available information, boston scientific concludes that the most probable root cause assigned is known inherent risk of device.Overstitch 2-0 polypropylene suture is known and documented in the labeling and all reasonable steps have been taken.The returned suture was analyzed, and it was determined that the suture broke, for this reason the reported event was confirmed.Block h6: device code a0401 is being used to capture the reportable event of suture break.
 
Event or Problem Description

Brand Name
OVERSTITCH 2-0 POLYPROPYLENE SUTURE
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
ASSUT EUROPE SPA
zona industriale
magliano dei marsi 67062
IT  67062
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
arelene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key20138481
Report Number3005099803-2024-04261
Device Sequence Number12633022
Product Code OCW
UDI-Device Identifier18033439164295
UDI-Public18033439164295
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2025
Device Model NumberPU693IHBQ
Device Lot Number22SE1290
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale